Highly dispersive optical solitons in birefringent fibers with four nonlinear forms using Kudryashov's approach


Zayed E. M. E. , Al-Nowehy A., Alngar M. E. M. , Biswas A., Asma M., EKİCİ M. , ...More

JOURNAL OF OPTICS-INDIA, vol.50, no.1, pp.120-131, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1007/s12596-020-00668-6
  • Title of Journal : JOURNAL OF OPTICS-INDIA
  • Page Numbers: pp.120-131
  • Keywords: Solitons, Birefringence, Kudryashov&#8217, s method, QUINTIC-SEPTIC LAW, NONLOCAL NONLINEARITY, CUBIC LAW

Abstract

This paper exhibits bright, dark, singular as well as combo optical highly dispersive solitons in birefringent fibers. The governing model is considered with four forms of nonlinear refractive index. The existence criteria for such solitons are also listed.